このエントリーをはてなブックマークに追加
ID 33718
フルテキストURL
Thumnail fulltext.pdf 1.91 MB
著者
Osamu, Takenouchi
抄録

In our previous paper [12], we considered the unicity problem of the maximal extension of a given Hilbert algebra, and established the: most fundamental property of a maximal Hilbert algebra ([12; Theorem 2J). We argued also the decomposition of maximal Hilbert algebras with respect to their centres, and, on doing it, we noticed that there exist two different types of them, i.e., the simple ones and the purely non-simple ones. The decomposition theorem to these types was given in [12; Theorem 5J with a sketch of the proof, and we announced that. further arguments concerning the decomposition would be given in some other paper. The chief aim of this paper is to give it. In § 1 a short cut of the known results is given, and § 2 is devoted tothe more detailed exposition of the decomposition of a given Hilbert. algebra into the simple components and the purely non-simple component. A simple Hilbert algebra is one for which the algebras of left and right multiplication constitute a couple of factors in the sense of F. J. Murray and J. von Neumann ([4J), and we are led naturally to make use of their theory. The main problem here is how the dimensionality functional can be expressed by means of the terms of the Hilbert algebra. These are discussed in § 3. The reduction theory of a. purely non-simple Hilbert algebra into simple ones is given in §4. This idea, though here only applied to the separable case, can be applied in the non-separable case. But in the most general case we do not yet succeed in proving simplicity character and that will be a future problem.

発行日
1952-03
出版物タイトル
Mathematical Journal of Okayama University
1巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol1/iss1/1